Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximate continuity and linear approximate continuity

Author: Casper Goffman
Journal: Proc. Amer. Math. Soc. 119 (1993), 339-340
MSC: Primary 26B05
MathSciNet review: 1162089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A contrast between approximated continuity and continuity is obtained similar to the classical one for derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B05

Retrieve articles in all journals with MSC: 26B05

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society